• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 8
Sort:
by name
by year
Article
Brav C. I., Ben-Bassat O., Bussi V. et al. Geometry and Topology. 2015. Vol. 19. No. 3. P. 1287-1359.
Added: Oct 16, 2018
Article
Gorsky E. Geometry and Topology. 2018. Vol. 22. P. 645-691.

We conjecture an expression for the dimensions of the Khovanov–Rozansky HOMFLY homology groups of the link of a plane curve singularity in terms of the weight polynomials of Hilbert schemes of points scheme-theoretically supported on the singularity. The conjecture specializes to our previous conjecture (2012) relating the HOMFLY polynomial to the Euler numbers of the same spaces upon setting t=−1. By generalizing results of Piontkowski on the structure of compactified Jacobians to the case of Hilbert schemes of points, we give an explicit prediction of the HOMFLY homology of a (k,n) torus knot as a certain sum over diagrams.

The Hilbert scheme series corresponding to the summand of the HOMFLY homology with minimal “a” grading can be recovered from the perverse filtration on the cohomology of the compactified Jacobian. In the case of (k,n) torus knots, this space furnishes the unique finite-dimensional simple representation of the rational spherical Cherednik algebra with central character k∕n. Up to a conjectural identification of the perverse filtration with a previously introduced filtration, the work of Haiman and Gordon and Stafford gives formulas for the Hilbert scheme series when k=mn+1.

Added: Aug 21, 2018
Article
Guere J., Rossi P., Buryak A. Geometry and Topology. 2019. Vol. 23. No. 7. P. 3537-3600.

We present a family of conjectural relations in the tautological ring of the moduli spaces of stable curves which implies the strong double ramification/Dubrovin–Zhang equivalence conjecture introduced by the authors with Dubrovin. Our tautological relations have the form of an equality between two different families of tautological classes, only one of which involves the double ramification cycle. We prove that both families behave the same way upon pullback and pushforward with respect to forgetting a marked point. We also prove that our conjectural relations are true in genus $0$ and $1$ and also when first pushed forward from $\overline{\mathcal{M}}_{g,n+m}$ to $\overline{\mathcal{M}}_{g,n}$ and then restricted to $\mathcal{M}_{g,n}$ for any $g,n,m\ge 0$. Finally we show that, for semisimple CohFTs, the DR/DZ equivalence only depends on a subset of our relations, finite in each genus, which we prove for $g\le 2$. As an application we find a new formula for the class $\lambda_g$ as a linear combination of dual trees intersected with kappa- and psi-classes, and we check it for $g\le 3$.

Added: Apr 21, 2020
Article
Verbitsky M. Geometry and Topology. 2011. Vol. 15. P. 2111-2133.
Added: Nov 9, 2011
Article
Kondo S., Siegel C., Wolfson J. Geometry and Topology. 2017. No. 21. P. 903-922.

For each k≥5k≥5, we construct a modular operad ¯¯¯¯Ekℰ¯k of “kk–log-canonically embedded” curves. We also construct, for k≥2k≥2, a stable cyclic operad ¯¯¯¯Ekcℰ¯ck of such curves, and, for k≥1k≥1, a cyclic operad ¯¯¯¯Ek0,cℰ¯0,ck of “kk–log-canonically embedded” rational curves.

Added: May 10, 2017
Article
Cheltsov I., Shramov K. Geometry and Topology. 2011. No. 15. P. 1843-1882.
Added: Dec 2, 2011
Article
Coates T., Corti A., Galkin S. et al. Geometry and Topology. 2016. Vol. 20. No. 1. P. 103-256.

The quantum period of a variety X is a generating function for certain Gromov-Witten invariants of X which plays an important role in mirror symmetry. In this paper we compute the quantum periods of all 3-dimensional Fano manifolds. In particular we show that 3-dimensional Fano manifolds with very ample anticanonical bundle have mirrors given by a collection of Laurent polynomials called Minkowski polynomials. This was conjectured in joint work with Golyshev. It suggests a new approach to the classification of Fano manifolds: by proving an appropriate mirror theorem and then classifying Fano mirrors. Our methods are likely to be of independent interest. We rework the Mori-Mukai classification of 3-dimensional Fano manifolds, showing that each of them can be expressed as the zero locus of a section of a homogeneous vector bundle over a GIT quotient V/G, where G is a product of groups of the form GL_n(C) and V is a representation of G. When G=GL_1(C)^r, this expresses the Fano 3-fold as a toric complete intersection; in the remaining cases, it expresses the Fano 3-fold as a tautological subvariety of a Grassmannian, partial flag manifold, or projective bundle thereon. We then compute the quantum periods using the Quantum Lefschetz Hyperplane Theorem of Coates-Givental and the Abelian/non-Abelian correspondence of Bertram-Ciocan-Fontanine-Kim-Sabbah.

Added: Nov 18, 2014
Article
Verbitsky M. Geometry and Topology. 2014. Vol. 18. No. 2. P. 897-909.

A Hermitian metric ω on a complex manifold is called SKT or pluriclosed if ddcω=0. Let M be a twistor space of a compact, anti-selfdual Riemannian manifold, admitting a pluriclosed Hermitian metric. We prove that in this case M is Kähler, hence isomorphic to CP3 or a flag space. This result is obtained from rational connectedness of the twistor space, due to F Campana. As an aside, we prove that the moduli space of rational curves on the twistor space of a K3 surface is Stein.

Added: Apr 29, 2014